MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INTEGRA DEVICE; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INTEGRA DEVICE; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33680034
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Loss of Range of Motion (2032); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a left ankle hardware removal and left revision total ankle replacement with possible collateral ligament repair with internal brace and left achilles tendon lengthening all on the left.The patient is status post left ankle replacement 2019 but continues to develop arthritis changes particular along the medial and lateral gutter along with pain and reduced range of motion.The patient also has some loosening of implant on imaging.The patient elected for revision replacement with larger implant and is scheduled for surgery (b)(6) 2021.The reports overall he is doing ok.He remains followed with rheumatology for his ra which has been well controlled on xeljanz.
 
Additional Manufacturer Narrative
Please disregard the mfr report # 3010667733-2022-00124, as per further received information, the device information confirmed that the reported event is related to an integra product, not a stryker trauma product.
 
Event or Problem Description
It was reported that the patient underwent a left ankle hardware removal and left revision total ankle replacement with possible collateral ligament repair with internal brace and left achilles tendon lengthening all on the left.The patient is status post left ankle replacement 2019 but continues to develop arthritis changes particular along the medial and lateral gutter along with pain and reduced range of motion.The patient also has some loosening of implant on imaging.The patient elected for revision replacement with larger implant and is scheduled for surgery on (b)(6) 2021.The reports overall he is doing ok.He remains followed with rheumatology for his ra which has been well controlled on xeljanz.

Brand Name
INTEGRA DEVICE
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13776076
Report Number3010667733-2022-00124
Device Sequence Number3707563
Product Code HSN
UDI-Device Identifier00889797073080
UDI-Public00889797073080
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number33680034
Device Catalogue Number33680034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date03/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale